Does taking Celebrex (200mg) reduce the results of CoolSculpting since it's an anti-inflammatory medication?

I would like to know if taking Celebrex would cause the inflammatory response that releases the fat cells after CoolSculpting to be less effective. I would like to have some form of treatment like CoolSculpting done on my upper arms and love handle area. I tend to bruise easily (even before taking the Celebrex), so I want to know if this would be safe. I'm also prone to Cherry Angioma spots and am fair skinned. What treatment would be best?

Doctor Answers 4

Coolsculpting

There is no research that indicates that these medication could alter coolsculpting results. 

Best of luck,

Sheila Nazarian MD,MMM


Beverly Hills Plastic Surgeon
4.9 out of 5 stars 52 reviews

Does taking Celebrex (200mg) reduce the results of CoolSculpting since it's an anti-inflammatory medication?

Thank you for your question. Celebrex should not have any impact on your treatment. You may have more bruising, however, the treatment should be just as effective.
Regards, 

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

You should not see a negative impact on efficacy of CoolSculpting from taking Celebrex

You may in fact increase your risk of bruising a bit post procedure but should not impact the effectiveness of the treatment. Best of luck with your treatment to transformation!

Paul Vitenas, Jr., MD
Houston Plastic Surgeon
4.8 out of 5 stars 104 reviews

Does taking Celebrex (200mg) reduce the results of CoolSculpting since it's an anti-inflammatory medication?

I am not aware of any evidence that taking an NSAID reduces the effectiveness of coolsculpting treatments due to their anti-inflammatory effects including Celebrex.

Richard Chaffoo, MD, FACS
San Diego Plastic Surgeon
4.7 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.